# SDR IPXA2019103098427

- Difficulty date: October 29, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 19,736 hours, 12,515 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** ATB ** EMERGENCY DECLARED ** AFTER LANDING GEAR RETRACTION DURING CLIMB LEFT AND RIGHT MAIN GEAR DOOR UNSAFE INDICATIONS ON BOTH PRIMARY AND OVERHEAD PANELS. COMPLIED IAW ECAM AND ACM PROCEDURES. MAX SPEED IN FLIGHT 240 KIAS.JACKED THE AIRCRAFT IAW AMM 7-11-00. PERFORMED SEVERAL EXTENSION AND RETRACTION CYCLES COULD NOT DUPLICATE PROBLEM. SUSPECT GEAR HANDLE WAS MOVED TO OFF POSITION BEFORE DOORS COULD FULLY CLOSE DUE TO HIGHER AIR SPEEDS WHILE GEAR WAS BEING RETRACTED, BECAUSE OF #2 BRAKE DEFERRAL.
